advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Seoul, Korea:

I have a 40 month old son who has Type 1 diabetes. He is so afraid to have a shot. Please inform me if you know alternative way to reduce injection pain.

Answer:

You can try using the Inject-Ease or EMLA cream. Often times just puting ice or something like Solarcaine on the site helps. We find that much of this is behavioral. It will go away in time. Play therapy can be of great help.

SS

Original posting 1 May 1998
Posted to Blood Tests and Insulin Injections

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:08:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.